# SDR YENA201711110916

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE L2 DOOR SILL, FRAME FRAME 66.   REMOVED THE CORROSION AND VERIFIED BEYOND 25% ALLOWABLE LIMITS IAW SRM 53-41-14-283-002.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 53-41-14,  FIG 021.
